# SDR UIEA2018062601264

- Difficulty date: June 22, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 45,924 hours, 11,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 111986
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND M/D EMERGENCY LIGHT INOP. IAW AMM 33-51-07--902-001-001 REV 92 REPLACED 3 EMERGENCY LIGHT POWER SUPPLY BATTERIES AND CONDITION CHECK NORMAL. IAW AMM 33-51-04-902-001-001 REV 92 STEP E PERFORMED POWER SUPPLY TEST AND THE RESULT WAS SATISFACTORY.
